skin-hair-icon
Skinproblem
I have problem with my right leg from past four years it's getting darker than my left leg I showed to the skin doctor they were Pilling my skin which didn't work please help me out with this
63 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore
Hi You may have some skin problems which is causing the skin to go darker. please contact a dermatologist who can first diagnose why the skin is going dark. if it is due to underlying skin condition it will not respond to only peels. we cannot comment further as you have not attached any pictures
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.